Thirsty after heart ablation

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tudo
New Member


Date Joined Dec 2012
Total Posts : 13
   Posted 12/7/2012 9:19 PM (GMT -6)   

 

I am 50 years old female.  I had ablation 2.5 years ago.  From that time on my heart is getting worse.  I'm tired very easily now and still have  AF.  One strange thing is I am thirsty all the time. If I do not drink a lot of water, AF will happen.  My AF after ablation is worse and scarier than the AF before ablation.  During day time I drink water non-stop.  At night I have to wake up many times for water because whenever I'm thirsty, my heart wake me up by flickering, heavy;  and I feel extremely exhaust until about 20 minutes after I have water.  This episode keeps happening every 2 hours.  I had thyroid, liver, kidney test already but they were ok.  I do not have diabetic problem.  My family doctor and my ablation surgeon do not have the answer for this.  Is there anybody have this problem or any idea about it?  Thanks!


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42609
   Posted 12/8/2012 7:03 AM (GMT -6)   
Hi Tudo,

And welcome to the forum. I am not from this forum, so I have no answers for you. But I would like to welcome you...

I hope that you feel better soon.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/9/2012 5:36 PM (GMT -6)   
tudo,
 
Hey there, wondering if your Dr. has ever mentioned  diabetes insipidus ?
 
I am going to post a link for you but please remember I am not a Dr. and I am not trying to diagnosis you.
I am sure others will be along to share with you their thoughts.
 
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease.



"Learn to get in touch with the silence within yourself, and know that everything in this life has purpose. There are no mistakes, no coincidences. All events are blessings given to us to learn from."~ Elisabeth K├╝bler-Ross

tudo
New Member


Date Joined Dec 2012
Total Posts : 13
   Posted 12/10/2012 7:54 AM (GMT -6)   
 
 
Thank you very much for introducing me the web of diabetes insipidus.  I have to mention that my thirst has just happened right after going home from hospital after ablation. I don't know if there is any thing relating between ablation and thirst.  Anyway I will discuss it with my doctors.  Thanks!

orangebeach
Regular Member


Date Joined Mar 2012
Total Posts : 28
   Posted 12/10/2012 1:13 PM (GMT -6)   
Sorry to hear what you have been going thru. I have the same problems. I have hypopituitaryism and my ADH levels are very low due to Chronic Lyme Disease. I have to take Desmopressin for it. All of my problems with my heart started when I got Lyme. I also have Postural Orthostatic Tachycardia Syndrome. I stay chronically dehydrated. I have to get two bags of fluids per week plus take Propranolol to keep my heart rate under control.
 
Have your doctor check your ADH levels. Also, look up Postural Orthostatic Tachycardia Syndrome. Its a form of Dysautonomia and cardiac ablation can make it worse in some cases.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 5:52 PM (GMT -6)
There are a total of 3,004,858 posts in 329,177 threads.
View Active Threads


Who's Online
This forum has 161749 registered members. Please welcome our newest member, bullit398.
203 Guest(s), 5 Registered Member(s) are currently online.  Details
cashlessclay, Admin, JohnBa, 142, InTheShop